Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5164 Publications


1991 | Journal Article | IST-REx-ID: 3647
Natural and sexual selection on many loci
N.H. Barton, M. Turelli, Genetics 127 (1991) 229–255.
View | Download (ext.)
 

1991 | Journal Article | IST-REx-ID: 4051
An O(n log^2 h) time algorithm for the three-dimensional convex hull problem
H. Edelsbrunner, W. Shi, SIAM Journal on Computing 20 (1991) 259–269.
View | DOI
 

1991 | Journal Article | IST-REx-ID: 4056
A lower bound on the number of unit distances between the vertices of a convex polygon
H. Edelsbrunner, P. Hajnal, Journal of Combinatorial Theory Series A 56 (1991) 312–316.
View | DOI
 

1991 | Conference Paper | IST-REx-ID: 4621
The benefits of relaxing punctuality
R. Alur, T. Feder, T.A. Henzinger, in:, ACM, 1991, pp. 139–152.
View
 

1990 | Journal Article | IST-REx-ID: 2481
Tissue distribution and quantitation of the mRNAs for three rat tachykinin receptors
K. Tsuchida, R. Shigemoto, Y. Yokota, S. Nakanishi, European Journal of Biochemistry 193 (1990) 751–757.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3650   OA
Estimates of selection and gene flow from measures of cline width and linkage disequilibrium in Heliconius hybrid zones
J. Mallet, N.H. Barton, G. Lamas, J. Santisteban, M. Muedas, H. Eeley, Genetics 124 (1990) 921–936.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4064
Computing least median of squares regression lines and guided topological sweep
H. Edelsbrunner, D. Souvaine, Journal of the American Statistical Association 85 (1990) 115–119.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4069
An acyclicity theorem for cell complexes in d dimension
H. Edelsbrunner, Combinatorica 10 (1990) 251–260.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4071
An O(n^2log n) time algorithm for the MinMax angle triangulation
H. Edelsbrunner, T. Tan, R. Waupotitsch, in:, ACM, 1990, pp. 44–52.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4076
Euclidean minimum spanning trees and bichromatic closest pairs
P. Agarwal, H. Edelsbrunner, O. Schwarzkopf, E. Welzl, in:, ACM, 1990, pp. 203–210.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3649
Dynamics of polygenic characters under selection
M. Turelli, N.H. Barton, Theoretical Population Biology 38 (1990) 1–57.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 3651   OA
Pleiotropic models of quantitative variation
N.H. Barton, Genetics 124 (1990) 773–782.
View | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4060
Tetrahedrizing point sets in three dimensions
H. Edelsbrunner, F. Preparata, D. West, Journal of Symbolic Computation 10 (1990) 335–347.
View | DOI | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4065
Covering convex sets with non-overlapping polygons
H. Edelsbrunner, A. Robison, X. Shen, Discrete Mathematics 81 (1990) 153–164.
View | DOI
 

1990 | Journal Article | IST-REx-ID: 4072
The complexity and construction of many faces in arrangements of lines and of segments
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 5 (1990) 161–196.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4077
Points and triangles in the plane and halving planes in space
B. Aronov, B. Chazelle, H. Edelsbrunner, L. Guibas, M. Sharir, R. Wenger, in:, ACM, 1990, pp. 112–115.
View | DOI
 

1990 | Conference Paper | IST-REx-ID: 4510
An interleaving model for real time
T.A. Henzinger, Z. Manna, A. Pnueli, in:, IEEE, 1990, pp. 717–730.
View | Download (ext.)
 

1990 | Conference Paper | IST-REx-ID: 4522
Half-order modal logic: How to prove real-time properties
T.A. Henzinger, in:, ACM, 1990, pp. 281–296.
View | DOI | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 3467   OA
A K+ channel in Xenopus nerve fibres selectively blocked by bee and snake toxins: binding and voltage-clamp experiments
M. Bräu, F. Dreyer, P.M. Jonas, H. Repp, W. Vogel, Journal of Physiology 420 (1990) 365–385.
View | DOI | Download (ext.)
 

1990 | Journal Article | IST-REx-ID: 4066
The complexity of many cells in arrangements of planes and related problems
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 5 (1990) 197–216.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed